# SDR UIEA200300042

- Difficulty date: August 1, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/ANC AIR TURNBACK, AT FL 31 CABIN ALT WENT TO 10 WITH DIFFERENTIAL AT 6.8 AND UNABLE TO PREVENT CABIN FROM CLIMBING 50-100 FPM.  AIRCRAFT DESCENDED TO FL 29.0 THEN FL 25.0.  MAX DIFFERENTIAL THAT COULD BE HELD WAS 6.5 AND CABIN CONTINUED TO CLIMB 50-100 FPM.  BOTH OUTFLOW VALVES WERE FULLY CLOSED IN BOTH AUTO AND MANUAL.  NO FUEL DUMPED.  FOUND SUBSTANTIAL AIR LEAK LEFT WHEEL WELL PNEUMATIC DUCT AT 2 CLAMPS.  REPLACED SEALS AT BOTH CLAMPS IAW MM 36-11-01.  PRESSURIZED SYSTEM AND OPS NORMAL.  AS PRECAUTION CHECKED A/C FOR LEAKS DURING PRESSURIZATION.  NONE FOUND.  ALL CHECKS NORMAL.  (M)
